Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On the boundary values of holomorphic functions in wedge domains
HTML articles powered by AMS MathViewer

by Adam Korányi PDF
Bull. Amer. Math. Soc. 69 (1963), 475-480
  • S. Bochner, Group invariance of Cauchy’s formula in several variables, Ann. of Math. (2) 45 (1944), 686–707. MR 11131, DOI 10.2307/1969297
  • Hans Lewy, On the relations governing the boundary values of analytic functions of two complex variables, Comm. Pure Appl. Math. 9 (1956), 295–297. MR 79099, DOI 10.1002/cpa.3160090207
  • Laurent Schwartz, Étude des sommes d’exponentielles. 2ième éd, Publications de l’Institut de Mathématique de l’Université de Strasbourg, V. Actualités Sci. Ind., Hermann, Paris, 1959 (French). MR 0106383
  • Laurent Schwartz, Transformation de Laplace des distributions, Comm. Sém. Math. Univ. Lund [Medd. Lunds Univ. Mat. Sem.] 1952 (1952), no. Tome Supplémentaire, 196–206 (French). MR 52555
Additional Information
  • Journal: Bull. Amer. Math. Soc. 69 (1963), 475-480
  • DOI:
  • MathSciNet review: 0152672